# SDR IPXA201904224269

- Difficulty date: April 10, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: ARC05531
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CRT WING O/B FLAP I/B FWD HINGE FAIRING I/B LOWER SUPPORT BEAM IS CRACKED.REMOVED AND REPLACED CRACKED RT WING O/B FLAP I/B FWD HINGE FAIRING I/B LOWER SUPPORT BEAM IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
